Rocky Mountain Journal of Mathematics

A Topological Approach to Morita Equivalence for Rings with Local Units

G.D. Abrams, P.N. Ánh, and L. Márki

Full-text: Open access

Article information

Rocky Mountain J. Math. Volume 22, Number 2 (1992), 405-416.

First available in Project Euclid: 5 June 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16A89
Secondary: 16A42


Abrams, G.D.; Ánh, P.N.; Márki, L. A Topological Approach to Morita Equivalence for Rings with Local Units. Rocky Mountain J. Math. 22 (1992), no. 2, 405--416. doi:10.1216/rmjm/1181072737.

Export citation


  • G.D. Abrams, Morita equivalence for rings with local units, Comm. Alg. 11 (1983), 801-837.
  • P.N. Ánh and L. Márki, Rees matrix rings, J. Algebra 81 (1983), 340-369.
  • --------, Morita equivalence for rings without identity, Tsukuba J. Math. 11 (1987), 1-16.
  • K.R. Fuller, On rings whose left modules are direct sums of finitely generated modules, Proc. Amer. Math. Soc. 54 (1976), 39-44.
  • I.N. Herstein, Noncommutative Rings, Mathematical Association of America, New York, 1968.
  • N. Jacobson, Structure of rings, AMS Colloquium Publications 37, American Mathematical Society, Providence, 1956.
  • S. Lefschetz, Algebraic topology, AMS Colloquium Publications 27, American Mathematical Society, Providence, 1942.
  • B.L. Osofsky, Rings all of whose finitely generated modules are injective, Pacific J. Math. 14 (1964), 645-650.
  • W. Stephenson, Characterization of rings and modules by means of lattices, Ph.D. thesis, Bedford College, University of London, 1966.